MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS45017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the subject device is implanted inside the patient's vasculature.
 
Event or Problem Description
It was reported that post procedure with the flow diverter patient continues to experience left sided retro-orbital headaches with left eye blurry vision since on (b)(6)2022.Headaches are described as achy and have increased in frequency for past one month.Unknown concomitant or additional treatment was given to the patient.The adverse event resolved on (b)(6) 2022.It is indicated that the adverse event is possibly related to the study procedure, the study device and an underlying condition or disease.
 
Event or Problem Description
It was reported that post procedure with the flow diverter patient continues to experience left sided retro-orbital headaches with left eye blurry vision since (b)(6) 2022.Headaches are described as achy and have increased in frequency for past one month.Unknown concomitant or additional treatment was given to the patient.The adverse event resolved on (b)(6) 2022.It is indicated that the adverse event is possibly related to the study procedure, the study device and an underlying condition or disease.
 
Additional Manufacturer Narrative
D4 expiration date - added.H4 manufacturing date ¿ added.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient headache serious¿ and ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Additional Manufacturer Narrative
D4 gtin - corrected.B5 executive summary - updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information received 13 jan 2025 related to the independent medical review (imr) for adverse event (ae)2_device related headache (ae#2).Ae2 headache (headache associated with blurring of vision, dizziness and nausea and vomiting), started on (b)(6) 2021, recovered/resolved on (b)(6) 2021, no treatment required, not serious ae.Diagnostic test: ct (computer tomography).Diagnostic test results: no abnormalities detected.The following was assessed per imr; the ae is possibly related to the study procedure and the study device.The ae is not related to dual anti-platelet therapy (dapt) and is not related to other stryker device.The ae is not related to the disease under study.The ae is possibly related to the underlying condition or disease.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient headache serious¿ and ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description
It was reported that post procedure with the flow diverter patient continues to experience left sided retro-orbital headaches with left eye blurry vision since (b)(6) 2022.Headaches are described as achy and have increased in frequency for past one month.Unknown concomitant or additional treatment was given to the patient.The adverse event resolved on 7-sep-2022.It is indicated that the adverse event is possibly related to the study procedure, the study device and an underlying condition or disease.Update: additional information received 13 jan 2025 per internal medical review (imr) stated that the patient had a ae2 - headache associated with blurring vision, dizziness, nausea and vomiting.Ae2 started on (b)(6) 2021, recovered/resolved on (b)(6) 2021, no treatment required, not serious ae.It is also indicated that the adverse event is possibly related to the study device, the study procedure and an underlying condition or disease.

Brand Name
SURPASS EVOLVE 4.5MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17553295
Report Number3008881809-2023-00418
Device Sequence Number3640463
Product Code OUT
UDI-Device Identifier07613327386639
UDI-Public(01)07613327386639(17)230914(10)22452421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Catalogue NumberFDS45017
Device Lot Number22452421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2023
01/13/2025
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date10/04/2023
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age54 YR
Patient SexFemale